Positive steady states of reaction–diffusion–advection competition models in periodic environment

Yin Liang Huang, Chang-Hong Wu*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

In this paper, we consider the positive steady states for reaction–diffusion–advection competition models in the whole space with a spatially periodic structure. Under the spatially periodic setting, we establish sufficient conditions for the existence of positive steady states of this model, respectively, by investigating the sign of the principal eigenvalue for some linearized eigenvalue problems. As an application, a Lotka–Volterra reaction–diffusion–advection model for two competing species in a spatially periodic environment is considered. Finally, some numerical simulations are presented to seek dynamical behaviors.

Original languageEnglish
Pages (from-to)724-745
Number of pages22
JournalJournal of Mathematical Analysis and Applications
Volume453
Issue number2
DOIs
StatePublished - 15 Sep 2017

Keywords

  • Periodic environment
  • Population dynamics
  • Positive steady states
  • Reaction–diffusion–advection

Fingerprint Dive into the research topics of 'Positive steady states of reaction–diffusion–advection competition models in periodic environment'. Together they form a unique fingerprint.

Cite this